# SDR FDEA201806161509

- Difficulty date: June 16, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 84,239 hours, 19,627 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: 26B175191
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PUSH TO TEST INOP. REMOVED & REPLACED PTT IND ASSY & OPS NORMAL PER AMM 25-61-04-4. A/C OK FOR SVC.
